Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chaseryder

from moderate to severe?

Recommended Posts

i am not sure what has caused this, but my skin has come from mild/moderate to severe now...im not sure what has caused it either...my cheeks were never too bad or noticable, but since i have been off and on paula's choice bha...my cheeks have broke out in these little rash like pimples...i believe i had clogged pores there the whole time, but it looks like i have a nasty rash full of pimples...like a hundred on each cheek...it looks horrid...i am not sure what caused this, I am not sure if it was the all water regimen i tried, or what...i mean maybe my skin just clogged up since i was doing the only water thing...but as of now im screwed..and forcing my derm to put me on tane...since im sick of this bs...anyway, does anyone know if PC can cause this? or is this maybe a reaction to keeping it "too simple" ? UGGHHH :doubt:

Share this post


Link to post
Share on other sites

I think the breakout was caused by you stopping PC and going to a more simple regimen. Good luck on the Accutane though; it may take time, but it WILL work.

Share this post


Link to post
Share on other sites

yea but ive been off and on it for quite some time and i never experienced the break out...just a few days ago i noticed this...but i remember that my cheeks were always clogged...its almost as if my whole face is clogged...i have really oily skin, blackheads galore...so i guess i have severe acne even though i dont really get cysts that often...i just get a rash like cluster of pimples...and now its like my whole face is covered with them...except for my forehead...i dunno what to do...i really am not sure what to do...i gotta wait till thursday to see my derm...i really hope he gives me it...

Share this post


Link to post
Share on other sites

you need to exfoliate when using the hot water only dip otherwise you will dry layers of skin + oil on your face

Share this post


Link to post
Share on other sites

I'm a bit confused about those rash like pimples you are describing. Can you explain some more?

Share this post


Link to post
Share on other sites

my cheeks almost appear to have a rash type of acne...its like clustered little red bumps...they aren't big pimples...more like little raised red bumps...but like a cluster that goes all along my cheeks...it looks sort of like chicken pox or some kind of skin disorder...before my cheeks were just full of black heads...now they are scattered with these blotchy looking groups of pimples...

i dont get it tho...when i did the all water regimen, for a week my skin looked fantastic...i had a minor break out here abnd there but my skin felt amazing and looked amazing...i shaved for once and my face had no acne what so ever....with the exception of one pimple...then i went back to bha's since i still had a digusting amoutn of blackheads to take care of...things were going great then i used purpose cleanser which made everything worse, and i had to cut back down on the PC since my skin was overly irritated...so i alterned from using water in the morning, and sometimes at night...then using a cleanser at night...then starting to use PC again every other day, then up to now every night...i just dont get it...this vicious cycle sucks, I just want accutane....this will be my 3rd cycle...well actually 2 1/2 since i had to stop short on my 2nd one due to psychological issues relating to the meds...yeah...i know, accutane sucks, but is the only thing that has made me clear...i just wanna be happy and confident again...

Share this post


Link to post
Share on other sites

It almost sounds like you had a bad reaction (maybe allergic) to the Purpose Cleaner. Did you use the bar soap or the Gentle Cleansing Wash. Bar soaps have skin irritants and if you used that then that might explain what happened. The breakout before that might have been from discontinuing the BHA. If it was working and your skin was clear, why did you stop?

Share this post


Link to post
Share on other sites

lorrie...i did use the gentle wash liquid...and for some reason my skin hated it...before this i did a week fo just using water and got wonderful results, YET my face was still covered in blackheads...i mean covered...so i decided I should go back to washing witha cleanser and using PC...anyway...I used cetaphil and PC 2x a day and had no irritation what so ever...until i forgot my cleanser at my girls and chose to use purpose instead...big mistake, it made my skin extremely irritated and dry...when before my skin was very healthy and comfortable...i never thought that one cleansing from a diff. cleanser could reack so much havoc...

so for the past week or so...i have been cutting back my PC in hope to decrease the amt of sensitivity my skin is at now, and reduce my oil and dryness, but i have yet to achieve that goal... my skin is extremely irritated still, and the PC even when used every other day, still dries out my skin which never did before even when using it 2x a day....I DONT KNOW...im sick of this, i just realllllly hope i can talk my derm into giving me accutane...this will be my 3rd time but i dont f'in care...im sick of all of the torment that acne and oily skin brings to my life...i just wanna be clear and happy

Share this post


Link to post
Share on other sites
you need to exfoliate when using the hot water only dip otherwise you will dry layers of skin + oil on your face

Share this post


Link to post
Share on other sites

well i got accutane...im partially happy and uncertain...Ive taken this before with some kinda bad side effects, so im hoping things will go smoothly...plus my liver levels are pretty high, and he said if there is an increase then I will have to come off of it...so i hope my liver levels aren't too bad and wont go up...I guess well have to wait and see

Share this post


Link to post
Share on other sites

I wish you luck with the Accutane. I have never used it so I know nothing about it.

It sounds like you definitely had an allergic reaction to the Purpose. Obviously it has something in it that the Cetaphil doesnt.

Are you going to stop using the PC now that you got Accutane?

Please be careful with your health. A damaged liver is not worth getting rid of your acne.

Share this post


Link to post
Share on other sites

that i am aware of, and so is my derm...so I guess we will see...if it raises up significantly again then I guess ill be off it, so part of doesn't even know if its worth trying but I guess we will see...

Share this post


Link to post
Share on other sites

I have to say I just noticed the other day that I too have tons of tiny bumps exactly like you described! I'm using Paula's Choice 2% bha gel I wasn't sure if it was caused by this, but I'm almost postive it is considering I haven't added anything else to my regimen recently! Would accutane help with these small bumps??...I get 2-3 pimples every 2 weeks to a month..not too many but I do have red marks and a couple rolling scars..Any help on this would be appreciated!

oh that little happy face on my last post should actually be a sad one :( this uneven skin sucks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×